null

Nurofen Zavance 200mg - 20 Liquid Capsules

(No reviews yet) Write a Review
$7.89

or make 4 interest-free payments of $1.97 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

Key Features & Benefits:
    Absorbs Quickly, Provides Relief for Headaches, Suitable for Use on Other Types of Pain, Fast and Effective Relief

General Product Description

Nurofen Zavance is used for the temporary relief of pain and inflammation associated with headaches, migraine headaches, tension headaches, muscular pain, cold and flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain and more. The capsules are absorbed quickly for fast relief.

 

Size: 20 Pack

 

Warnings

Always read the label and use only as directed. 

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not use for more than 3 days at a time, except with your doctor’s advice.Do not exceed the recommended dose. Excessive use can be harmful. 

 

Ingredients

Active Ingredients: Per capsule: Ibuprofen 200mg. Contains: Sorbitol

SKU:
34957